# SDR DATA2012000004

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N618AN
- Make and model: Stbros SD360
- Aircraft serial: SH3691
- Aircraft time: 27,124 hours, 41,472 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 104796222
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION PRIOR TO LANDING, NO NLG INDICATION.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.
